Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is fever after protetected sex be symptom of HIV?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5166 Questions
Doctor, I am in anxiety of HIV. The reason is I had sex with a escort 2 week before. It was protected sex and last for 1 min only. The condom never break. Is there any chance of getting infected by HIV. Since last two days I had fever of 100degree F.
Posted Thu, 20 Feb 2014 in HIV and AIDS
Answered by Dr. Chobufo Ditah 46 minutes later
Brief Answer: Very unikely, relax! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this anxiety. The chances of you contracting HIV from this intercourse are very minimal if not zero. Also, a fever related to acute HIV infection would be very unlikely within the first two weeks. This fever has a different cause probably a viral infection and not HIV. However, you may want to get tested after 3weeks just to have more objective information to stay relaxed. I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish you the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor